Mamouni, A. and Oukhtite, L. and Nejjar, B. and Al Jaraden, J.J. (2019) Some commutativity criteria for prime rings with differential identities on Jordan ideals. Communications in Algebra, 47 (1). pp. 355-361.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

In this article, we present some commutativity theorems for a ring R equipped with a generalized derivation satisfying certain differential identities on Jordan ideals of R. Some related results for prime rings are also discussed. Finally; we provide examples to show that the assumed restrictions are not superfluous. © 2018, © 2018 Taylor & Francis Group, LLC.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3858

Actions (login required)

View Item View Item